# SDR SWIA200616923

- Difficulty date: July 29, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 30,863 hours, 40,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 6 ARE INOPATIVE.  REPLACED FUSE FOR EMERGENCY LIGHTS AT ROW 6.  OPERATIONAL CHECKS GOOD.
